# SDR DALA2023072606095

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CORROSION OB FLAP INTERNAL AREA LOC. AT RIB 5 RIB 6 AND RIB 15 ON LH WING. CORRECTIVE ACTION: REMOVED O/B FLAP ON LH WIN AS PER AMDS CARD #2750-1020-LT. (2884634)
